Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JaE90

It was cuz of the preservatives!

hey i just got the new batch yesterday .. and all this time untill yesterday my skin would get red and sting and irratate from putting on bp.. now that i have the new batch with less preservatives my skin dont even get discolored

and it must of been a reaction with the preservatives in bp that made my skin go nuts when i apply neutrogena hs .. my skin is a normal tone now.. thanks alot dan for gettin rid of them preservatives!

and sorry to everyone that had to deal with all my questions and topics.. and annoying-ness

all because of some preservatives! huh lol

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×